Probability Methods for Approximations in Stochastic Control and for Elliptic Equations - 1st Edition - ISBN: 9780124301405, 9780080956381

Probability Methods for Approximations in Stochastic Control and for Elliptic Equations, Volume 129

1st Edition

Editors: Kushner
eBook ISBN: 9780080956381
Imprint: Academic Press
Published Date: 28th March 1977
Page Count: 242
Sales tax will be calculated at check-out Price includes VAT/GST
89.95
76.46
101.00
85.85
72.14
61.32
Unavailable
Price includes VAT/GST

Institutional Subscription

Secure Checkout

Personal information is secured with SSL technology.

Free Shipping

Free global shipping
No minimum order.

Details

No. of pages:
242
Language:
English
Copyright:
© Academic Press 1977
Published:
Imprint:
Academic Press
eBook ISBN:
9780080956381

Ratings and Reviews


About the Editors